# SDR SWAA085401

- Difficulty date: October 5, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 34,489 hours, 19,953 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416A2100
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 EMERGENCY EXIT DOOR SLIDE OUT OF ADJUST.  ADJUSTED SLIDE PER MM.
